My current dosage is 600 mg a day now and then goes up from there each week. I find I get Chills and really tired on this will this go away also pains in my legs not sure if it is the Fibro or the pills that are making it or I am just having a bad day. How has this drug helped anyone here
Hello. Back in 2012 I was put on the same medicine for pain and also panic attacks. It helped me for a little while but wasn't really giving me the relief I needed. So my doctor switched me to Tramadol which is an amazing drug and has helped me better then Gabapentin. It does take a few day to get built up in your system but they had to wean me off of it as well. So if you stop you might have some withdraw effects. Hope this helped:)
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 2 answers
Posted 14 Oct 2011 • 5 answers
Posted 3 Feb 2013 • 1 answer
Posted 16 Mar 2014 • 3 answers
Feeling sluggish/groggy after first dose of gabapentin. Do I take my mid day dose or wait for night?
Posted 17 Mar 2015 • 2 answers